MathSciNet Relay Station
MathSciNet bibliographic data
MR2965196 11B68 (33C45 34A34)
Kim, Taekyun Identities involving Frobenius-Euler polynomials arising from non-linear differential equations. J. Number Theory 132 (2012), no. 12, 2854–2865.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement